# SDR HNAA2009070700218

- Difficulty date: July 5, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 36,242 hours, 42,335 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 1 TORQUE SURGED ABOUT 110 PERCENT AND DROPPED TO 64 PERCENT, REJECTED TAKEOFF.  RETRIMMED ENGINES IAW MFG MAINTENANCE RUN UP MANUAL. GROUND RAN AND PERFORMED HIGH SPEED TAXI GOOD.  OK FOR SERVICE AT THIS TIME,  CLEARED MEL.
